# SDR SWIA201024153

- Difficulty date: April 29, 2010
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 31,939 hours, 46,282 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR FLOOR EMERGENCY LIGHTS INOP BETWEEN ROWS 4 AND 5.  (FLT 6318)  RESEATED CONNECTOR.
